# SDR 2005UALA00879

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 IS CORRODED FROM THE CIRCUMFERENTIAL FRAME TO THE SPLICE AT RBL 50, AND THE T-CAP.  FABED REPAIR PARTS PER SRM 53-00-51, ALODINE, PRIME, AND PAINT.  INSTALL REPAIR PARTS PER MM 53-00-98.
